# SDR JR2R2020012212110

- Difficulty date: January 22, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 13,764 hours, 8,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17005663605
- Condition: Corroded
- Location: Zone 200
- Part time: 13,764 hours, 8,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL PLATE UNDER GALLEY AT FR13-14 CORRODED
